# SDR FDEA201509222913

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826513
- Condition: Corroded
- Location: Bs 470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 470, LBL 20, CORROSION ON SEAT TRACK.   R & R SECTION OF SEAT TRACK IAW SRM 53-20-51.
